Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Cramping and twitching of muscles, migraines, hypertension. Normal reports of CBC, thyroid tests. Do I have Morganella infection?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11543 Questions
I am a RN in CA. I have been having increasingly intense and frequent muscle cramping and twitching and fatigue. Also occular migraines and hypertensive episodes. My immune system is weak and I have suffered from this for 8 years. Sometimes I get red flushing on my chest and neck and get tenitis with my hypertensive episodes. It resolves, but not completely and the s/sx get worse with time. I've had allergy testing and CBC's, CMP's, thyroid panels and IgE and serotonin tests. All came back negative for any abnormalities. Although, I do take Buspar and my endocrinologist said that taking this drug nullifies the HT5T test. I've heard of Morganella M. Do my s/sx warrant further investigation into this? Thank you
Posted Sun, 22 Apr 2012 in General Health
Answered by Dr. Rakhi Tayal 10 hours later
Thanks for posting your query.
The muscle cramps and twitching that you are having are not likely to be related to morganella infection. The infection is usually associated with other symptoms of systemic infection like pneumonia, sepsis, etc. With a history of panic disorder, i do feel that anxiety is a more likely cause in your case.
Since you have been thoroughly examined and investigated for your symptoms, organic causes have already been ruled out. Please do not worry. Let me reassure you that saying that there is no major health concern with you. Do not worry. You should be fine soon.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor